Chenyan Wu (吴晨彦)


Lecturer at School of Mathematics and Statistics, the University of Melbourne

Email: chenyan.wu "at"

Office: Peter Hall Building 208

Mailing Address:

School of Mathematics and Statistics
The University of Melbourne
Victoria, 3010, Australia


Seminars and Workshops


I am most interested in Number Theory and Arithmetic Geometry. Currently I am focusing on automorphic forms, theta correspondence, L-functions, endoscopy, periods and Abelian varieties.

Publication and Preprints

  1. Periods and (χ, b)-factors of cuspidal automorphic forms of metaplectic groups. arXiv:2002.08551.
  2. Virtual Abelian Varieties of GL2-type. To appear in Mathematical Research Letters. 2018. arXiv:1507.03069.
  3. Periods and (χ, b)-Factors of Cuspidal Automorphic Forms of Symplectic Groups. With Dihua Jiang (江迪华). Israel J. Math. 225 (2018), no. 1, 267–320. arXiv:1507.03297.
  4. A Critical Case of Rallis Inner Product Formula. Sci. China Math. 60 (2017), no. 2, 201–222. arXiv:1603.04123.
  5. On (χ, b)-factors of Cuspidal Automorphic Representations of Unitary Groups II. With Dihua Jiang (江迪华). Preprint. 2015.
  6. On (χ, b)-factors of Cuspidal Automorphic Representations of Unitary Groups I. With Dihua Jiang (江迪华). J. Number Theory 161 (2016), 88–118. arXiv:1409.0767.
  7. Irreducibility of Theta Lifting for Unitary Groups. J. Number Theory, 133(10):3296–3318, 2013. arXiv:1409.0770.
  8. Classification of Small Covers over Prisms up to Equivariant Cobordism. Adv. Math. (China), 37(5):584–590, 2008.


Conferences, Workshops and Short Visits

Employment and Visiting Positions